# SDR DL757021272

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 52,574 hours, 26,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 7440
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHTS WILL NOT TEST WITH FWD TEST SWITCHES.  REPLACED BATTERY PACK CKS GOOD.
